# SDR SWAA2022021657529

- Difficulty date: July 23, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 49,171 hours, 28,815 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR; UPPER INTERNAL SKIN; ABOVE DOOR MECHANISM CRACKED APPROX. 3 INCHES LONG / REPAIRED R1 DOOR UPPER INTERNAL SKIN ABOVE DOOR MECHANISM IAW AAR EA 180408 IR AND SWA EA 1-752-2300 REV IR
